MathSciNet Relay Station
MathSciNet bibliographic data
MR1055689 58D05 (22E65 32G15 58B20 81T30)
Nag, Subhashis; Verjovsky, Alberto ${\rm Diff}(S^1)$ and the Teichmüller spaces. Comm. Math. Phys. 130 (1990), no. 1, 123–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement